# SDR SIMA20180205002

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 4,154 hours, 2,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENROUTE FA REPORTED A SMELL LIKE BURNT RUBBER DIVERTED TO AMA. C/W WITH FIM TASK 21-20-00-810-801-A FOR SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN AND/OR COCKPIT, NO DEFECTS NOTED. PERFORMED GVI OF FWD, MID, AND AFT AVIONICS COMPARTMENT FOR ABNORMAL SMELL WITH NO DEFECTS NOTED. PERFORMED GVI FOR ABNORMAL SMELL IN FWD AND AFT CARGO COMPARTMENT NO DEFECTS NOTED. PERFORMED IDLE ENGINE RUNS AND OPERATED PACKS IAW AMM 71-00-01 NO DEFECTS NOTED.
